# SDR 97ZZZX2884

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2070B
- Make and model: Luscom 8E
- Aircraft serial: 6497
- System (JASC): 2720 · Rudder Control System
- Part: Connector Spring
- Part number: 2151
- Condition: Broken
- Location: Rud Tail Wheel
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PILOT AT TAKEOFF NOTICED AIRCRAFT FELT STRANGE IN THE TAIL SECTION/TAIL WHEEL.  TAIL WAS OFF THE GROUND, PILOT SET TAIL BACK ON GROUND, AIRCRAFT TOOK HARD SHARP TURN TO THE LEFT AND ENDED UP IN A FENCE.  AFTER INVESTIGATION, NOTED THE CONNECTOR SPRING AND CHAIN WAS BROKEN ON THE RIGHT SIDE OF AIRCRAFT.  PART NR 2151.  RECOMMEND THAT CONNECTOR SPRING AND CHAIN BE REINFORCED OR UPGRADED TO A STRONGER CHAIN SYSTEM.
